# SDR 2012FA0000600

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: General aviation
- Aircraft: N8956Z
- Make and model: Cessna 310G
- Aircraft serial: 310G0056
- Engine: Cont IO470*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Part number: 08940004
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR IN THE LAST 13 TEETH OF THE HELICAL GEAR ON THE RETRACT END OF GEAR. THERE IS A .02 TO .035 STEP ON THE THRUST SIDE OF THE GEAR.  THIS IS ENOUGH TO JAMB THE WORM DRIVE RENDERING GEAR INOPERATIVE TO NORMAL EXTENSION OR HAND CRANK.  PROBLEM APPEARS TO BE ASSOCIATED WITH THE MAIN GEAR TIRE HITTING THE UNDER SURFACE OF THE WHEEL WELL PRIOR TO THE DUST CAP TOUCHING THE BUMPER IN THE WHEEL WELL.  TOE IN IS WITHIN SPEC.  TIRE IS OF PROPER SIZE AND PLY.  INFLATION PRESSURE IS IAW MFG.  WEAR ON HELICAL GEAR CORRESPONDS TO GEAR POSITION WITH TIRE AGAINST UPPER SURFACE OF WHEEL WELL.
